# SDR SWAA085235

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 36,252 hours, 21,028 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 69141067
- Part serial: 3954
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB NLG EXTENDED WITHOUT COMMAND WHEN GEAR HANDLE MOVED TO OFF POSITION.  REMOVED AND REPLACED NLG LOCK ACTUATOR PER MM.
